Journal article icon

Journal article

SOME PHYSICAL-PROPERTIES OF SU(2) GAUGE-THEORIES IN 3 DIMENSIONS

Publication status:
Published

Actions


Access Document


Authors


Journal:
PHYSICS LETTERS B
Volume:
289
Issue:
1-2
Pages:
115-121
Publication date:
1992-09-03
DOI:
ISSN:
0370-2693
URN:
uuid:9736457e-577b-4818-a193-459c46ef506b
Source identifiers:
324806
Local pid:
pubs:324806

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP